# SDR R61A201507230492

- Difficulty date: July 23, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5241 · Galley Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT R1 DOOR DAMPENER HAS SURFACE CORROSION.  MAINTENANCE R & R R1 DOOR DAMPENER IAW AMM TC 52-41-27-820-801-A1500.  PN SP-21619A, DAMPENER.
